# SDR FDEA200909103284

- Difficulty date: September 10, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50819
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1014, LBL 24 TO LBL 45 FLOOR SUPPORT SHIM CRACKED.  CRACKED COVER PLATE AT BS 1014 REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR GMM 6-2-100 CRITERIA.
